# SDR SWAA2022071113775

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA 312 FWD UPPER CUT OUT DOOR LH SIDE WL 288 AT PASSENGER CABIN 2022-268067 / [01] REPAIRED FRAME STA 312 FWD UPPER CUT OUT DOOR LH SIDE WL 288 AT PASSENGER CABIN IAW EA M-22-153-01244.;[02] REPAIRED FRAME STA 312 FWD UPPER CUT OUT DOOR LH SIDE WL 288 AT PASSENGER CABIN IAW EA M-22-153-01244.
